# SDR QXEA200800107

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - SPOT OF CORROSION ON THE INNER SKIN AROUND RIVET HOLE FORWARD OF FRAME STA 201 OUTBOARD OF STRINGER 31L.  MAINTENANCE REMOVED MINOR CORROSION, INSPECTED, BLENDED AREA REMAINED WITHIN LIMITS WITH NO CRACKS NOTED.  RESTORED FINISH TO REPAIR AREA.
